American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14L24) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Michael Bate, Benjamin Martin, Gerhard Röhrle and Rudolf Tange. Closed orbits and uniform $S$-instability in geometric invariant theory. Trans. Amer. Math. Soc. 365 (2013) 3643-3673.
Abstract, references, and article information
View Article: PDF

[2] Sebastian Casalaina-Martin and Radu Laza. Simultaneous semi-stable reduction for curves with ADE singularities. Trans. Amer. Math. Soc. 365 (2013) 2271-2295.
Abstract, references, and article information
View Article: PDF

[3] Adam S. Sikora. Character varieties. Trans. Amer. Math. Soc. 364 (2012) 5173-5208.
Abstract, references, and article information
View Article: PDF

[4] David Swinarski. GIT stability of weighted pointed curves. Trans. Amer. Math. Soc. 364 (2012) 1737-1770. MR 2869190.
Abstract, references, and article information
View Article: PDF

[5] Nicholas Proudfoot. All the GIT quotients at once. Trans. Amer. Math. Soc. 363 (2011) 1687-1698. MR 2746660.
Abstract, references, and article information
View Article: PDF

[6] Michael Bate, Benjamin Martin, Gerhard Röhrle and Rudolf Tange. Complete reducibility and separability. Trans. Amer. Math. Soc. 362 (2010) 4283-4311. MR 2608407.
Abstract, references, and article information
View Article: PDF

[7] Daniel Greb. Projectivity of analytic Hilbert and Kähler quotients. Trans. Amer. Math. Soc. 362 (2010) 3243-3271. MR 2592955.
Abstract, references, and article information
View Article: PDF

[8] Radu Laza. Deformations of singularities and variation of GIT quotients. Trans. Amer. Math. Soc. 361 (2009) 2109-2161. MR 2465831.
Abstract, references, and article information
View Article: PDF

[9] Ch. Riedtmann and G. Zwara. The zero set of semi-invariants for extended Dynkin quivers. Trans. Amer. Math. Soc. 360 (2008) 6251-6267. MR 2434286.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Dana R. Vazzana. Invariants and projections of six lines in projective space. Trans. Amer. Math. Soc. 353 (2001) 2673-2688. MR 1828467.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1